Free Access
This article is an erratum for:

Volume 22, Number 2, April-June 2016
Page(s) 539 - 542
Published online 18 March 2016
  1. M. Bardi and I. Capuzzo-Dolcetta, Optimal Control and Viscosity Solutions of Hamilton–Jacobi–Bellman Equations. Systems and Control: Foundations and Applications. With appendices by Maurizio Falcone and Pierpaolo Soravia. Birkhäuser Boston Inc., Boston, MA (1997). [Google Scholar]
  2. G. Barles and B. Perthame, Comparison principle for Dirichlet-type Hamilton–Jacobi equations and singular perturbations of degenerated elliptic equations. Appl. Math. Optim. 21 (1990) 21–44. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.